# SDR IPXA2017051116974

- Difficulty date: April 22, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 69,427 hours, 10,665 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AGA7377501
- Condition: Corroded
- Location: Bs 1821
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, AFT CARGO AT BS 1821, LONGERON 40L HAS CORROSION ON SPLICE FITTING.  REPAIRED THE SPLICE FITTING IAW EA 011-5340-01-A6791, REV I/R, AND EO MD11-5310-64228-A.
